# SDR R61A201907090706

- Difficulty date: July 9, 2019
- Submitted: July 13, 2019
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 39,890 hours, 24,784 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642602
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CRACK AT RT HORIZONTAL STABILIZER RIB 12A BETWEEN FRONT SPAR AND MID SPAR.  REMOVED AND REPLACED RIB 12A OF RT HORIZONTAL STAB REF SRM 51-40-02 ,51-23-04 AND 51-40-08. A/C REMAINS IN CHECK.
